I took accidentally three 10 mg Zolpidem instead of my Biotin tablets( almost the same orange bottle). Shortly after I fell asleep or unconscious and my family couldn't wake me up and I was completely messed up. I've got rushed to the ER and and I showed stroke like symptoms and they treated for these symptoms because I couldn't remember and my family didn't know about my mistake . My questions now are can I even show symptoms with this amount of Zolpidem or did I have actually a stroke?
Thank you Anna
Added 15 Dec 2014:
I had two Ct scans who showed no scar tissues for a stroke , but the docs said it was a TIA. And since I was so confused and knocked out I'm not even 100% sure if I mixed the bottles up, I have a completey memory loss.
It was most likely the zolpidem. Did they do a scan of your head? That would tell you if you had a stroke. Tell your regular dr about the error and he can decide what it was. And from now on, read labels. Never assume a pill is the one you want because the bottle is the same. It used to be you could tell by the way the pill looks what it was, but those days are gone.
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.